# SDR UIEA2023011200029

- Difficulty date: January 16, 2023
- Submitted: January 19, 2023
- Operation: Air carrier
- Aircraft: N1229A
- Make and model: Boeing 767306
- Aircraft serial: 28884
- Aircraft time: 77,151 hours, 17,911 cycles
- System (JASC): 2610 · Detection System
- Part: Hose
- Condition: Broken
- Location: Smoke Detector
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE INTERNAL AREA, STA478 TO STA654.22, WITH 3 BROKEN HOSES IN THE SMOKE DETECTION SYSTEM, UPPER FUSELAGE.( THE 3 HOSES FROM SMOKE DETECTION SYSTEM WERE REPLACED PER AMM 26-10-00 REQUIREMENTS. )
